MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD MiniDraw¿ H&H Capillary Blood Collection Tube; Tubes, vacuum sample, with anticoagulant

Becton Dickinson & CO (Franklin Lakes) BD MiniDraw¿ H&H Capillary Blood Collection Tube; Tubes, vacuum sample, with anticoagulant
Catalog Number 366603
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient 28 of 30: it was reported while using bd minidraw¿ h&h capillary blood collection tube, 1 sample exhibited platelet clumping.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD MiniDraw¿ H&H Capillary Blood Collection Tube
Common Device Name
Tubes, vacuum sample, with anticoagulant
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50045810
Report Number2618282-2026-00147
Device Sequence Number10585391
Product Code GIM
UDI-Device Identifier30382903666035
UDI-Public(01)30382903666035(17)261130(10)5153525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number366603
Device Lot Number5153525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown